# SDR IPXA12572988

- Difficulty date: April 2, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 700 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO COMPARTMENT BS 700, S22L FRAME DENTED.  REMOVED DENT, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-07-2R 5, DETAIL I, REV 83.
